Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 24, 2011, 8:52 PM CDT for Walton County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 8:52 PM CDT (01:52 UTC)
- Expired
- Jun 24, 2011, 9:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 52 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:10 PM CDT | TSTM WND DMG | Glendale, FL | TREE DOWN ALONG COUNTY HIGHWAY 183B NEAR GLENDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1613 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213
WUUS52 KTAE 250152
SVRTAE
FLC131-250230-
/O.NEW.KTAE.SV.W.0137.110625T0152Z-110625T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 930 PM CDT
* AT 848 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LAKEWOOD...AND MOVING SOUTH AT
20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANEY CREEK...PINEY GROVE...CENTER RIDGE...MOSSY HEAD...DE FUNIAK
SPRINGS AND ARGYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
&&
LAT...LON 3100 8639 3100 8634 3099 8612 3070 8604
3069 8638 3100 8640
TIME...MOT...LOC 0151Z 349DEG 16KT 3094 8625
$$
38-GODSEY1 follow-up statement
135
WWUS52 KTAE 250210
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 PM CDT FRI JUN 24 2011
FLC131-250230-
/O.CON.KTAE.SV.W.0137.000000T0000Z-110625T0230Z/
WALTON FL-
910 PM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN WALTON COUNTY...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLUSTER SPRINGS...
MOVING SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND
HILL...LIBERTY...PINEY GROVE...CENTER RIDGE...OAKWOOD HILLS...MOSSY
HEAD...ALPINE HEIGHTS...DE FUNIAK SPRING AIRPORT...DE FUNIAK SPRINGS
AND ARGYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3100 8639 3100 8634 3099 8612 3070 8604
3069 8638 3100 8640
TIME...MOT...LOC 0210Z 344DEG 17KT 3084 8620
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:19 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 24, 8:19 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 919 PM EDT FRI JUN 24 2011 .DISCUSSION...MAIN CONCERN THIS EVENING IS THE LINEAR MCS AND ASSOCIATED COLD POOL THAT HAS BEEN PUSHING SEWD DURING THE AFTERNOON AND EVENING HOURS. THERE HAS BEEN A DECIDED BUT EXPECTED WEAKENING TREND OVER THE LAST HOUR WITH THE LOSS OF DAYTIME HEATING. THE OUTFLOW IS CLEARLY SEEN OUTRACING THE CONVECTION AND CLOUD TOPS ARE WARMING. THE CONVECTIVE WATCH TO OUR N IS BEING ALLOWED TO EXPIRE AND THERE IS NO INDICATION FROM SPC THAT IT WILL BE EXTENDED SWD. WE WILL NEED TO WATCH OUT FOR ANOTHER BRIEF FLARE UP AS THE OUTFLOW BOUNDARY ENCOUNTERS IN SITU CONVECTION OVER SE AL AND RESIDUAL BOUNDARIES OVER SW GA. EXPECTING MOST OF THIS ACTIVITY TO PEAK AT ADVISORY LEVELS...ALTHOUGH A COUPLE OF WARNINGS CANNOT BE RULED OUT. POPS WILL BE ADJUSTED TO REFLECT RADAR TRENDS. && .MARINE...HIGH PRESSURE WILL REMAIN IN PLACE OVER THE COASTAL WATERS THROUGH EARLY NEXT WEEK...KEEPING WINDS AND SEAS MINIMAL AND GENERALLY OUT OF THE SW. WINDS WILL BACK TO SE FOR EARLY NEXT WEEK. && .AVIATION...THROUGH 00Z SUN. TSRA CONTINUE ACROSS SOUTHEAST ALABAMA THIS EVENING AND SHOULD PERSIST THROUGH AT LEAST 05Z. OUTFLOW FROM ONGOING STORMS IN EAST CENTRAL ALABAMA IS ALSO PROGRESSING SOUTHWARD AND THIS WILL LIKELY LEAD TO ADDITIONAL STORM DEVELOPMENT SO HAVE INCLUDED TEMPO FOR TSRA AT ABY TIL 05Z. WIND GUSTS UP TO 35 KTS WILL BE POSSIBLE WITH THIS OUTFLOW BOUNDARY. ALSO INCLUDED VCTS GROUPS FOR ECP/TLH AS THUNDERSTORM ACTIVITY COULD POSSIBLY CONTINUE SOUTHWARD WITH THE PROGRESSION OF THE OUTFLOW BOUNDARY. EXTENSIVE DEBRIS CLOUDINESS WILL LIKELY LIMIT FOG DEVELOPMENT AGAIN ON SATURDAY MORNING. WITH SOME DRIER MID LEVEL AIR COMING IN...EXPECT MORE OF AN ISOLD COVERAGE TO AFTERNOON TSRA...SO UTILIZED PROB30 GROUPS FOR THE AFTERNOON TIME PERIOD. && .FIRE WEATHER...FIRE WX CONCERNS ARE EXPECTED TO REMAIN LIMITED... DESPITE LONG-TERM DROUGHT CONDITIONS...THROUGH THE WEEKEND GIVEN THE INCREASE IN MOISTURE. THIS WILL KEEP RH FROM DROPPING TOO SEVERELY DURING THE AFTERNOON. && .HYDROLOGY...THE DROUGHT INFORMATION STATEMENT WAS UPDATED FOR THE FORECAST AREA THIS EVENING AND IT IS AVAILABLE ON OUR WEB PAGE VIA A LINK AT THE TOP OF THE PAGE. VIRTUALLY ALL OF THE AREA IS UNDER EXTREME TO EXCEPTIONAL DROUGHT CONDITIONS. THE ONLY EXCEPTION IS THE SE BIG BEND. && .PREV DISCUSSION... 233 PM EDT FRI JUN 24 2011 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...DEEP MOISTURE...A LITTLE SUNSHINE...AND A BIT OF THE SEABREEZE HELPING TO FIRE OFF SCATTERED THUNDERSTORMS THIS AFTERNOON. THE ACTIVITY SHOULD TAPER OFF THIS EVENING WITH THE SETTING SUN. OVERALL PATTERN IS FORECAST TO REMAIN RELATIVELY UNCHANGED THROUGH THE WEEKEND. THE MAIN CHANGE WILL BE A WEAKENING OF THE TROUGH CURRENTLY STRETCHING FROM THE GREAT LAKES TO THE GULF COAST. THIS FEATURE IS FORECAST TO LIFT OUT TO THE NORTHEAST OVER THE NEXT FEW DAYS LEAVING THE TRI-STATE AREA IN A COL REGION BETWEEN RIDGES TO THE EAST AND WEST. WITH NO LARGE-SCALE FORCING TO SPEAK OF...BUT DECENT DEEP LAYER MOISTURE IN PLACE...EXPECT POP COVERAGE TO BE LARGELY CONTROLLED BY THE SEABREEZE. FOR THE NEXT TWO AFTERNOONS...HAVE RELIED HEAVILY ON THE SEABREEZE CLIMATOLOGY FOR LIGHT AND VARIABLE LOW-LEVEL FLOW. THIS WILL PLACE THE HIGHEST RAIN CHANCES IN THE FLORIDA ZONES BOTH DAYS. SINCE MY POPS WILL BE A BIT HIGHER THAN GUIDANCE...HAVE GONE ON THE LOWER END OF THE MOS GUIDANCE FOR MAX TEMPS FOR SATURDAY AND SUNDAY...CLOSEST TO THE NAM MOS. .LONG TERM (MONDAY THROUGH NEXT FRIDAY)...THE EXTENDED PERIOD STARTS OUT WITH WEAK UPPER LEVEL TROUGHING OVER THE AREA AND RIDGING OVER THE SOUTHERN PLAINS. BOTH THE 24/00Z GFS AND 23/12Z EURO SHOW THE RIDGING GRADUALLY BUILDING EASTWARD...ALTHOUGH THE GFS BREAKS DOWN THE RIDGING AGAIN LOCALLY BY THE LATTER PART OF THE WEEK FASTER THAN THE EURO. THE GFS ALSO CONTINUES TO DEVELOP A TROPICAL SYSTEM NEAR THE YUCATAN AND MOVES IT INTO THE SOUTHWESTERN GULF OF MEXICO BY MIDWEEK. THE EURO CONTINUES TO SHOW A MUCH WEAKER FEATURE. BOTH MODELS SHOW SEASONABLE DEEP LAYER MOISTURE AND A SEASONABLE SCATTERING OF AFTERNOON AND EARLY EVENING THUNDERSTORMS ACROSS THE AREA. THE OFFICIAL FORECAST REFLECTS THIS WITH 30-40 PERCENT RAIN CHANCES EACH DAY. TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE MID 90S AWAY FROM THE COAST EACH AFTERNOON WITH LOW TO MID 70S AT NIGHT. THIS IS JUST A FEW DEGREES ABOVE AVERAGE. THE TALLAHASSEE AVERAGE HIGH THIS TIME OF YEAR IS AROUND 92 WITH AN AVERAGE LOW OF AROUND 71. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 94 72 95 73 / 30 40 20 50 20 PANAMA CITY 75 90 76 90 75 / 30 40 20 40 30 DOTHAN 72 97 73 96 74 / 20 40 20 40 20 ALBANY 73 96 73 96 73 / 20 30 20 30 20 VALDOSTA 70 94 71 96 72 / 20 40 20 40 20 CROSS CITY 72 92 70 93 71 / 30 40 20 40 20 APALACHICOLA 74 89 75 89 75 / 30 40 20 40 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION...GODSEY FIRE WEATHER...EVANS PREVIOUS DISCUSSIONS...CAMP/VAN DYKE REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jun 24, 3:13 AM CDT, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 AM EDT FRI JUN 24 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-250815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 413 AM EDT FRI JUN 24 2011 /313 AM CDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WITH AN UPPER TROUGH CLOSE TO THE LOCAL REGION...EXPECT A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TODAY..ESPECIALLY OVER FLORIDA. SOME STORMS MAY BE STRONG TO ISOLATED SEVERE BUT WIDESPREAD SEVERE STORMS ARE NOT FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED INTO MONDAY BEFORE THE UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC WITH DRIER AIR FILTERING BACK IN. A FEW STORMS MAY BE STRONG TO ISOLATED SEVERE BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Jun 24, 5:55 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 655 PM EDT FRI JUN 24 2011 ALZ066-067-242345- DALE AL-HENRY AL- 555 PM CDT FRI JUN 24 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE AND HENRY COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 645 PM CDT AT 552 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 14 MILES NORTH OF DOTHAN...MOVING SOUTH AT 5 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3152 8539 3132 8525 3131 8552 3148 8554 TIME...MOT...LOC 2255Z 353DEG 3KT 3142 8547 38-GODSEY
Special weather statement, Jun 24, 6:14 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 714 PM EDT FRI JUN 24 2011 GAZ122-124-250015- TERRELL GA-RANDOLPH GA- 714 PM EDT FRI JUN 24 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR RANDOLPH AND TERRELL COUNTIES... * UNTIL 815 PM EDT AT 708 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF LUMPKIN...OR NEAR BROOKSVILLE... MOVING EAST AT 5 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. LAT...LON 3189 8442 3171 8448 3178 8468 3190 8465 TIME...MOT...LOC 2314Z 286DEG 5KT 3182 8458 18-WOOL
Special weather statement, Jun 24, 6:14 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 714 PM EDT FRI JUN 24 2011 ALZ065-250015- COFFEE AL- 614 PM CDT FRI JUN 24 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 715 PM CDT AT 609 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 18 MILES WEST OF ENTERPRISE...OR NEAR CURTIS...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3150 8620 3150 8586 3122 8588 3129 8619 TIME...MOT...LOC 2314Z 296DEG 9KT 3139 8614 38-GODSEY
Local storm report, Jun 24, 6:19 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
719 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG S GOLDBERG FIELD 31.41N 85.46W
06/24/2011 DALE AL EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN ACROSS SOUTHEAST DALE COUNTY.
HAIL UP TO ONE-HALF INCH IN DIAMETER REPORTED IN ECHO.
&&
GODSEYSpecial weather statement, Jun 24, 7:14 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 814 PM EDT FRI JUN 24 2011 ALZ066-250045- DALE AL- 714 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DALE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 745 PM CDT AT 711 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PHILLIPS CROSSROAD TO HANCHEY FIELD...MOVING EAST AT 15 MPH. PEOPLE IN DALE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3133 8542 3126 8577 3162 8569 3162 8542 TIME...MOT...LOC 0013Z 258DEG 13KT 3162 8559 3137 8565 38-GODSEY
Special weather statement, Jun 24, 8:39 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 PM EDT FRI JUN 24 2011
FLZ007-008-250230-
NORTH WALTON FL-CENTRAL WALTON FL-
839 PM CDT FRI JUN 24 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY IN
THE PANHANDLE OF FLORIDA...
* UNTIL 930 PM CDT
AT 834 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 33 MILES SOUTHWEST OF ENTERPRISE...OR 26 MILES
NORTHWEST OF DE FUNIAK SPRINGS...MOVING SOUTHEAST AT 15 MPH.
PEOPLE IN NORTHERN WALTON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3099 8640 3100 8639 3100 8634 3100 8610
3093 8603 3074 8604 3068 8640
TIME...MOT...LOC 0138Z 327DEG 13KT 3105 8633
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:39 PM CDT | Special Weather Statement | TAE | Walton | 51 min |
| Jun 25, 4:25 PM CDT | Special Weather Statement | TAE | Jackson | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.